# SDR UIEA2023091500833

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 124,747 hours, 21,129 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A8436P
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG TIRE #6 BLOWOUT DURING LANDING/TOUCHDOWN( R/R MLG TIRE #6 & #5. ACCOMPLISHED A TIRE TREAD LOSS CONDITIONAL INSPECTION AS PER B747 AMM 05-51-34-201. APPLIED ATLAS AIR EA-4432A0086 FOR DAMAGE GEAR CLAMPS, EA-4453A0082 FOR 193BL DENT. REMOVED LH BODY GEAR SHOCK STRUT DOOR PER CDL 32-14-01 AND REMOVED LH BODY GEAR TORQUE RETAINING LANYARD PER MEL 25-20-01 NEF LANDING GEAR ITEM 1. )
